Each capsule contains Dicyclomine hydrochloride 10 mg, Dextropropoxyphene hydrochloride 65 mg, Paracetamol 325 mg.
Each capsule contains Paracetamol 325 mg and Dextropropoxyphene 65 mg.
Dicyclomine-Dextropropoxyphene is prescribed for:
- Biliary or intestinal colic;
- Moderate to severe pain with fever;
- Spasmodic dysmenorrhoea;
- Spasmodic pains;
1 capsule 2-3 times daily.
Dicyclomine-Dextropropoxyphene is contraindicated if you have any of the following conditions:
- Active alcoholism;
- Gross hepatic damage;
- Hypersensitivity to either component;
- Intestinal atony;
- Myasthenia gravis;
- Obstructive disease of gi tract;
- Obstructive uropathy;
- Paralytic ileus;
- Severe ulcerative colitis;
- Blister of 8 Capsules;